Journal of Theoretical Probability

, Volume 17, Issue 3, pp 693–703

Small Ball Asymptotics for the Stochastic Wave Equation

  • A. Martin

DOI: 10.1023/

Cite this article as:
Martin, A. Journal of Theoretical Probability (2004) 17: 693. doi:10.1023/


We examine the small ball asymptotics for the weak solution X of the stochastic wave equation
$$\frac{{\partial ^2 X}}{{\partial t^2 }}(t,x) - \frac{{\partial ^2 X}}{{\partial x^2 }}(t,x) = g(X(t,x)) + f(t,x)dW(t,x)$$
on the real line with deterministic initial conditions.
Small ballstochastic wave equationBrownian sheet

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • A. Martin
    • 1
  1. 1.Institute of Biomathematics and BiometryGSF-National Research Centre for Environment and HealthNeuherberg/MünchenGermany